Faculty of Mathematical Sciences

Department of Pure Mathematics

Ahmad Moussavi

First NameAhmad
Last/Family/SurnameMoussavi
Teacher GradeProfessor
Permanent Phone(not set)
Email AddressMoussavi.a@modares.ac.ir
Moussavi, A.; Javadi, H. Haj Seyyed; Hashemi, E. Generalized quasi-Baer rings. Comm. Algebra 33 (2005), no. 7, 2115–2129.
Nasr-Isfahani, A. R.; Moussavi, A. On Ore extensions of quasi-Baer rings. J. Algebra Appl. 7 (2008), no. 2, 211–224.
Nasr-Isfahani, A. R.; Moussavi, A. On weakly rigid rings.Glasg. Math. J. 51 (2009), no. 3, 425–440.
Moussavi, A. On the semiprimitivity of skew polynomial rings.Proc. Edinburgh Math. Soc. (2) 36 (1993), no. 2, 169–178.
Manaviyat, R.; Moussavi, A.; Habibi, M. Principally quasi-Baer skew power series rings. Comm. Algebra 38 (2010), no. 6, 2164–2176.
Habibi, M.; Moussavi, A.; Mokhtari, S. On skew Armendariz of Laurent series type rings. Comm. Algebra 40 (2012), no. 11, 3999–4018.
Nasr-Isfahani, A. R.; Moussavi, A. A generalization of reduced rings. J. Algebra Appl. 11 (2012), no. 4, 1250070, 30 pp. 16S36.
Habibi, M.; Moussavi, A.; Manaviyat, R. On skew quasi-Baer rings. Comm. Algebra 38 (2010), no. 10, 3637–3648.
Habibi, M.; Moussavi, A. Nilpotent elements and nil-Armendariz property of monoid rings. J. Algebra Appl. 11 (2012), no. 4, 1250080, 14 pp.
Alhevaz, A.; Moussavi, A. Annihilator conditions in matrix and skew polynomial rings. J. Algebra Appl. 11 (2012), no. 4, 1250079, 26 pp.
Manaviyat, R.; Moussavi, A.; Habibi, M. Pseudo-differential operator rings with Armendariz-like condition. Comm. Algebra 40 (2012), no. 3, 1103–1115.
Nasr-Isfahani, A. R.; Moussavi, A. On a quotient of polynomial rings. Comm. Algebra 38 (2010), no. 2, 567–575.
Paykan, K.; Moussavi, A.; Zahiri, M. Special properties of rings of skew generalized power series. Comm. Algebra 42 (2014), no. 12, 5224–5248.
Manaviyat, R.; Moussavi, A.; Habibi, M. On skew inverse Laurent-serieswise Armendariz rings. Comm. Algebra 40 (2012), no. 1, 138–156.
Nasr-Isfahani, Alireza; Moussavi, Ahmad On skew power serieswise Armendariz rings. Comm. Algebra 39 (2011), no. 9, 3114–3132.
Alhevaz, A.; Moussavi, A. On monoid rings over nil Armendariz ring. Comm. Algebra 42 (2014), no. 1, 1–21.
Nasr-Isfahani, A. R.; Moussavi, A. On Goldie prime ideals of Ore extensions. Comm. Algebra 38 (2010), no. 1, 1–10.
Habibi, M.; Moussavi, A. Annihilator properties of skew monoid rings. Comm. Algebra 42 (2014), no. 2, 842–852.
Majidinya, A.; Moussavi, A. On APP skew generalized power series Rings, Studia Sci. Math. Hungar. 50 (2013), no. 4, 436–453.Nasr-Isfahani, A. R.; Moussavi, A. Ore extensions of Jacobson rings.J. Algebra 415 (2014), 234–246.
Manaviyat, R.; Moussavi, A.; Habibi, M. Principally quasi-Baer skew power series modules. Comm. Algebra 41 (2013), no. 4, 1278–1291.
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here